MAUDE Adverse Event Report: ANGIOMED GMBH & CO. MEDIZINTECHNIK KG COVERA VASCULAR COVERED STENT

ANGIOMED GMBH & CO. MEDIZINTECHNIK KG COVERA VASCULAR COVERED STENT
Catalog Number AVSM08060
Medical Device Problem Codes Difficult or Delayed Positioning (1157); Malposition of Device (2616)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/24/2026
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2026, a patient underwent a stent placement procedure using a covera vascular covered stent.It was reported that during the procedure the stent was allegedly fully deployed all at once after one turn of the big wheel, causing inaccurate placement of the stent.There was no reported patient injury.
 
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.Section a through f: the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H11: manufacturing review: based on the information available it is not reasonably suggested that a manufacturing process may have caused or contributed to the reported issue.However, the lot history records of this lot were reviewed with special attention to the manufacturing and inspection of this product and the product was found to have met the specification prior to shipment.Investigation summary: neither sample nor image provided which leads to inconclusive result.In this case only limited information was provided.Based on the investigation of the provided information, the investigation is closed as inconclusive.A definite root cause for the reported event could not be determined.Labelling review: in reviewing the relevant labeling for this product the potential issue was found addressed.Holding and handling of the system throughout the procedure was found described, in particular the instruction for use (ifu) state: 'during covered stent release do not hold the 30 cm long distal catheter assembly segment as it must be free to move and slide into the white stability sheath.', 'do not touch the distal catheter assembly (i.E.The dark brown catheter segment) during covered stent deployment since this may interfere with covered stent deployment and may lead to misplacement', and 'for accurate placement, subtle repositioning may be performed during initial wheel activation while the covered stent is still compressed in the catheter.After deployment of approximately 15 mm, wait several seconds to allow the distal end of the covered stent to fully expand.Ensure the covered stent has wall apposition before completing deployment.' regarding pta the ifu state: 'pre-dilate the stenosis with a pta balloon catheter.Packaging pictograms indicate the use of a 0.035" guidewire and 8f introducer.Covered stent misplacement was found mentioned und potential adverse events that may occur.A covered stent diameter selection table is part of the ifu.E1, g3, h6 (method).Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
COVERA VASCULAR COVERED STENT
Common Device Name
VASCULAR COVERED STENT
Manufacturer (Section D)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstr. 6
karlsruhe 76227
GM  76227
Manufacturer (Section G)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstr. 6
karlsruhe 76227
GM   76227
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key24603011
Report Number9681442-2026-00055
Device Sequence Number8366517
Product Code PFV
UDI-Device Identifier00801741106293
UDI-Public(01)00801741106293(17)270131(10)ANKN3807
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P170042
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAVSM08060
Device Lot NumberANKN3807
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2026
Supplement Date Received by Manufacturer04/09/2026
Initial Report FDA Received Date03/16/2026
Supplement Report FDA Received Date04/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown